# SDR CALA2013110592644

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 75,253 hours, 13,406 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 831
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT BUG INOPERATIVE.  REPLACED BUG IAW MM, OPERATIONS CHECKED GOOD.  NO MESSAGES FOR THE EEC OR BUG, OIL LEVEL NORMAL.
